# SDR FDEA201111084797

- Difficulty date: November 8, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 61,638 hours, 18,696 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N832623
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CREASEBEAM WEB CORRODED AT WL 208.1   BETWEEN BS 1340 AND 1360.   REPAIRED IAW SRM 51-40-02, REV 104.  REPAIR IS CLASSIFIED AS MAJOR.
